Jump to content
CrazyBoards.org

Recommended Posts

Gist:

The doors slam on their own.

I am awoken at 3AM only to smell men's perfume.

I hear heavy breathing in my room.

My bed shakes violently at night.

I heard footsteps beside my bed this morning...

My pdoc insists it's all in my head, but what if it's not?

I'm afraid to fall asleep now!

Help!

Would increasing my Abilify help?

Link to comment
Share on other sites

I can't really answer your question, but it sounds terrifying. I have had paranoid psychosis, and it was the most terrifying time in my life. So, I hope you are able to calm down and sleep.

I would think that changing or increasing your AAP would be the way to find out.

Link to comment
Share on other sites

I feel pretty comfortable saying it's hallucinations, not ghosts. In which case yes, increasing abilify should help.

I guess if you wanted to do some reality testing, you could try spending a few nights somewhere else, to see if the disturbances continue. Or you could have someone stay at your place with you, to see if they experience the same things.

Or, you could just increase your abilify, and see what happens with that. It certainly won't make matters worse.

Link to comment
Share on other sites

The mind accommodates in interesting ways. I saw what looked like "ghosts" after I had an operation. I was full of drugs and my body had been through a hard time. I would close my eyes and grey ghosts would fly into my face.

Keep in touch with your doctor so that he/she can monitor your condition and the meds you take.

Link to comment
Share on other sites

Or you could have someone stay at your place with you, to see if they experience the same things.

This. Have someone else stay awake in the room while you sleep. Or even place a camera. I doubt very much that it's metaphysical because of the bed shaking. This way you'll have proof and peace of mind.

Link to comment
Share on other sites

I don't believe in ghosts or in any paranormal activity. If something out of the ordinary happens, it does for a reason; that we know how or why is irrevelant to the fear that comes from the ignorance in the pre-cited inordinary phenomenon. Collective psychosis surrounding ghosts, aliens, evil forces, angels or whatever is a mixed sense of deja vu and of unprecise impressions. Our mind supply the rest of the information as we tend to need a complex and complete explanation for what we don't understand around us.

My two brothers are schizophrenic and I know what I'm talking about concerning hallucinations/psychosis. They come in all forms and colors and respond to whatever suits your brain at the moment you are experiencing them. Hearing noises and voices is quite a common manifestation since you're taking abilify, I'm sure you know this already. Also, fear is a very strong vehicle for hallucinations, and those bread more fear which brings more hallucinations... kinda vicious circle.

Talk to your pdoc about this and about the abilify med increase you might need. It will surely help.

It's quite hard to rationalize the situation, but if you're in enough control and not in psychosis mode, I suggest you give it a try. Relax and repeat to yourself that there is nothing in your room or house, get out of bed, light the room and give yourself a confirmation that there is actually nothing. Suggesting having a friend over by SashaSue was also a good option.

Good luck and hang in there.

Link to comment
Share on other sites

One could argue that religion is a collective psychosis. I'm sure there are plenty of people here on both sides of that. With things dealing with personal experiences I believe in adding science into the mix and proving or disproving something rather than dismissing it completely.

Like when you smell smoke, you check the house before telling yourself it's not there.

Edit: Of course that's not always possible, and then you have to err on the side of treating the problem.

Link to comment
Share on other sites

I was studying two hours ago, and the door knob was rattling.

Even the maids heard it.

I don't think this is psychosis anymore.

I'm so terrified, I have forced myself not to sleep for two days.

This has aggravated my anorexia like hell.

I don't know what to do.

I'm saddled with problems at the moment.

And these do not help.

Link to comment
Share on other sites

Yes, but did you show it to them? See, with psychosis it's possible that you were the one making the noise. Or it may just be a vibration from music or something. (Which is more likely)

You can't take these things at face value.

Link to comment
Share on other sites

You will hear a thousand different sounds if you pay attention to them. It's how you interpret these that is the problem. Why would you think it's a ghost and not a simple vibration causing the door knob to rattle ? Too violent ?

Then why not a truck went nearby... door is not sealed correctly, air/wind is vibrating it... walking near the door has always made that door knob rattle but it's the first time you notice... someone upstairs walking...

The not-a-ghost explanations are many. Relax, breathe deep, there is no ghost.

Talk to your pdoc asap.

Link to comment
Share on other sites

I think it's quite likely that you have starved yourself to the point that you are completely psychotic and delusional. It's easy to misinterpret stimuli when in that state. Also, again, the topamax may be playing a role.

YOu really need to see your pdoc like, yesterday.

Anna

Link to comment
Share on other sites

Guest Vapourware

Fear breeds fear. The more you are afraid, the more your mind will make associations about otherwise ordinary stimuli. Sounds and vibrations that otherwise would not have bothered you are more likely to bother you if you are in a heightened state.

I agree with the others that it's probably not a ghost. I hope the increase in Abilify will help.

Link to comment
Share on other sites

I don't know if the abilify being doubled is going to help you if you are in a starvation hallucination state. Get help for the ED. Maybe your brain will start reacting more normally to stimuli then. I also couldn't sleep a wink when in the midst of my ED. Your stomach just yearns. I mean I hope the abilify works but I don't see how a starvation mode brain is going to be helped by an antipsychotic. What your brain needs is FOOD and NUTRITION. See a dietician. A therapist. Your pdoc again. Tell him you don't think the topomax is helping your ED symptoms. I don't know why you aren't telling your pdoc the whole pic. How can he treat you properly if he is not getting the full picture/story? The answer is he CAN'T. You are so starved now that you have made your brain confused. Get some good nutrition in your body tomorrow and make some phone calls to a therapist, your pdoc (to get off the topomax, tell him about the extent of the ED, etc.), and to a dietician. NO MORE EXCUSES. It's time to get your starving brain some help. Do this for yourself. You have ignored advice like this from various members various times. Now is the time to stop ignoring this advice and stop making excuses and just do the things you need to do for your health and safety. We care about you here but you need some tough love. Do you want to end up back in the hospital? Is that where you want to be? Some people desire that constant attention of the hospital. I know someone like that who keeps going in and out of the state hospital, unfortunately. Don't end up like that! Get help now so you can avoid the hospital! Don't wait and let it get to be too late to the point where you NEED the hospital to survive with a feeding tube down your throat or something like that.

And wouldn't a hospital bill be more expensive than a therapist and dietician bill? I know mine sure would be.

Take care and let us know how you are doing.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...